Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Discomfort in breathing, rattling in chest on lying, difficulty in swallowing. No relief with inhaler. What could be the cause?

I have this issue with breathing . It seems like my chest rattles when I am laying down, only at night/early morning. If the weather is muggy I can also feel it. My doctor has given me an inhaler , but it only seems to make it harder for me to breathe. I am also noticing it to be more difficult to swallow . What is going on?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  610
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
first of all i want to know your age??? but u didnt mention it here
u have breathing problems at night or early morning
have u had any cough?????
have u had any wheezing????
if there is cough, breathing problem especially in the morning, chest tightness, awaking from sleep at night, wheezing episode then ur diagnosis will go towards ASTHMA, in that case u need to have a PFT with BRONCHODIALATOR REVERSIBILITY done...........if this test is also positive then it will make the diagnosis of asthma more likely...then u need to put on inhalers with formeterol and budesonide with rescue medicine as and when required
difficulty in swallowing along with heartburn is indicative of GERD which may be present with asthma..u should have a 15 days trial of pantoprazole 40 ...look for improvement
all ur symptoms may also be caused by heart do an ECG, STRESS TEST AND ECHO
i think if u follow all these and manage accordingly u ll get relief soon
thank u for sharing ur problem with us on HCM
Answered: Sat, 9 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor